# SDR DJFA20120412001

- Difficulty date: April 12, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N708FL
- Make and model: Cessna 750
- Aircraft serial: 7500109
- Aircraft time: 9,468 hours, 5,714 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Part number: AE1011888G0106
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, CREW REPORTED GEAR TOOK EXCESSIVE TIME TO EXTEND AND NOTED FLUCTUATIONS IN THE A-SYS HYD QTY INDICATION.  EMERGENCY WAS DECLARED BUT THE ACFT LANDED SAFELY.   MX FOUND THE RT MLG ACTUATOR FLEX LINE LEAKING.  THE LINE WAS REPLACED AND ALL LEAK AND OPS CHECKS WERE SATISFACTORY.
